# SDR MASA200700215

- Difficulty date: April 17, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 10,507 hours, 8,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2946 RNO - 16DF EMERGENCY EXIT HANDLE COVER CAME OFF.  MX REPAIRED HANDLE.
